# SDR 98ZZZX1558

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9557X
- Make and model: Cessna 182R
- Aircraft serial: 18268553
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 07133343
- Condition: Cracked
- Location: Rt Forward
- Part time: 2,758 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE (FUEL CHECK) STEPS ARE MOUNTED WITH AN3 BOLTS ATTACHED TO THE ACFT'S SKIN, P/N 0713334-3, AND P/N 0713334-4, LEFT AND RIGHT FORWARD SKINS.  THE UPPER BACK BOLT WAS THROUGH THE SKIN AND THE BULKHEAD AT STA 1700.  THE USE OF THE STEP CAUSED THE BOLT TO BREAK THE FLANGE ON THE BULKHEAD AND CAUSED A CRACK IN THE OUTER SKIN THROUGH THE BOLT HOLE ABOUT 2 INCHES LONG.  THE UPPER FORWARD BOLT IS ATTACHED TO THE SKIN ONLY WITH AN OVERSIZED WASHER AND HAS SEVERELY DEFORMED THE OUTER SKIN AT THIS LOCATION.  SUBMITTER STATED THIS AREA NEEDS TO BE REINFORCED IF STEPS ARE TO BE USED.
